# SDR CALA2022042101031

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 74,893 hours, 32,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Shear Web
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH AFT SHEAR WEB IS CRACKED AT FR69 ON HAECO LCQ REF 9 296239/22239 SPEC A3NB-53-3-6222. NR GENERATED BY N078625 REMOVED & REPLACED AFT CABIN SHEAT WEB AT FR69-70 IAW A319 SRM 5 1-72-11-911-001, 51-44-11/001, 51-46-11/001 AT HAECO LCQ ON HANG AR NR 9296239/22239 PERFORMED BY MECH N078599 RII INSP BY N07862 5
